zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation of first-order delay equations. (English) Zbl 0727.34064
The author studies the oscillation of first order delay differential equations using a method that parallels the use of Riccati equations in the study of the oscillation of second order ordinary differential equations without delay. The author gives an alternative proof of a comparison theorem first established by Kwong and Patula, obtains some results on the asymptotic behavior of nonoscillatory solutions, proves a new criterion that falls within a gap left open by established results, and confirms a conjecture raised by {\it B. R. Hunt} and {\it J. A. Yorke} [J. Differ. Equations 53, 139-145 (1984; Zbl 0571.34057)].

34K99Functional-differential equations
34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
Full Text: DOI
[1] Hunt, B. R.; Yorke, J. A.: When all solutions of x’ = - $sumqi(t)$x(t - $Ti(t))$ oscillate. J. differential equations 53, 139-145 (1984)$ · Zbl 0571.34057
[2] Kwong, M. K.; Patula, T.: Comparison theorem for first order linear delay equations. J. differential equations 70, 275-292 (1987) · Zbl 0653.34048
[3] Ladde, G. S.; Lakshmikantham, V.; Zhang, B. G.: Oscillation theory of differential equations with deviating arguments. (1987) · Zbl 0832.34071
[4] Ladas, G.; Stavroulakis, I. P.: Oscillations caused by several retarded and advanced arguments. J. differential equations 44, 134-152 (1982) · Zbl 0452.34058